Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Albuquerque, NM

March 19, 2015Chaves County, De Baca County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 19, 2015, 6:27 PM MDT for Chaves County, De Baca County, Roosevelt County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2015, 6:27 PM MDT (00:27 UTC)
Expired
Mar 19, 2015, 7:00 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Chaves County, NM, De Baca County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 75 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS55 KABQ 200027
SVRABQ
NMC005-011-041-200100-
/O.NEW.KABQ.SV.W.0003.150320T0027Z-150320T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT THU MAR 19 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
  EXTREME WEST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
  NORTHEASTERN CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 700 PM MDT

* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTHEASTERN CHAVES COUNTY...OR ABOUT 33 MILES SOUTH OF
  FORT SUMNER...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EXTREME WEST CENTRAL ROOSEVELT COUNTY...
  RURAL EXTREME NORTHEASTERN CHAVES COUNTY...

LAT...LON 3413 10387 3386 10398 3397 10421 3412 10417
TIME...MOT...LOC 0027Z 284DEG 15KT 3401 10409

$$
2 follow-up statements
619 
WWUS55 KABQ 200045
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU MAR 19 2015

NMC005-011-041-200100-
/O.CON.KABQ.SV.W.0003.000000T0000Z-150320T0100Z/
DE BACA NM-ROOSEVELT NM-CHAVES NM-
645 PM MDT THU MAR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EXTREME NORTHEASTERN CHAVES...EXTREME WEST CENTRAL ROOSEVELT AND
SOUTHEASTERN DE BACA COUNTIES...

AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME NORTHEASTERN CHAVES COUNTY...OR ABOUT 32 MILES
SOUTH OF FORT SUMNER...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL ROOSEVELT COUNTY..
  RURAL DE BACA COUNTY..
  RURAL CHAVES COUNTY...

LAT...LON 3413 10387 3398 10393 3399 10410 3410 10411
TIME...MOT...LOC 0046Z 254DEG 12KT 3405 10403

$$
896 
WWUS55 KABQ 200056
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT THU MAR 19 2015

NMC005-011-041-200106-
/O.EXP.KABQ.SV.W.0003.000000T0000Z-150320T0100Z/
DE BACA NM-ROOSEVELT NM-CHAVES NM-
656 PM MDT THU MAR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CHAVES...
EXTREME WEST CENTRAL ROOSEVELT AND SOUTHEASTERN DE BACA COUNTIES WILL
EXPIRE AT 700 PM MDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3413 10387 3398 10393 3399 10410 3410 10411
TIME...MOT...LOC 0056Z 254DEG 12KT 3406 10399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:51 PM MDT, 36 minutes earlier.

Area forecast discussion, Mar 19, 5:51 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT THU MAR 19 2015

.AVIATION...
00Z TAF CYCLE
WIDESPREAD IMPACTS FELT ACROSS THE REGION TODAY WILL DETERIORATE
EVEN FURTHER OVERNIGHT. THE COLD FRONT IS SHIFTING QUICKLY SOUTH
AND WEST OVER THE PLAINS AND WILL RUSH INTO THE RIO GRANDE VALLEY
EARLY THIS EVENING. WIDESPREAD SHOWERS WITH A FEW STORMS WILL
INCREASE IN COVERAGE THIS EVENING AS ACTIVITY MERGES INTO A LARGE
AREA OF RAIN OVER CENTRAL NM OVERNIGHT. IFR CIGS AND VSBYS WITH
FOG WILL OCCUR FROM THE EAST SLOPES INTO THE PLAINS...WHILE MVFR
CIGS OCCUR WITHIN THE RIO GRANDE VALLEY TO THE CONT DIVIDE. RAIN
WILL TRANSITION TO SNOW IN THE HIGH TERRAIN ABOVE 7500 FEET WITH
SEVERAL INCHES LIKELY. TOMORROW WILL SEE A SLOW IMPROVEMENT THRU
THE NOON HOUR. A FEW MORE SHOWERS/STORMS ARE EXPECTED AGAIN ALONG
THE HIGH TERRAIN OF CENTRAL AND WESTERN NM FRIDAY.

GUYER

&&

.PREV DISCUSSION...543 PM MDT THU MAR 19 2015...
.UPDATE...
NEEDED AN UPDATE TO LIMIT THE ADVISORY/WARNING SNOW AMTS TO THE
PROPER ZONES WITH THOSE HIGHLIGHTS. SNOW ACCUMULATIONS ELIMINATED
OR DROPPED BELOW THRESHOLDS IN THE NON HIGHLIGHTED ZONES.

43

&&

.PREV DISCUSSION...320 PM MDT THU MAR 19 2015...
.SYNOPSIS...
TWO UPPER LEVEL STORM SYSTEMS WILL COMBINE WITH A BACKDOOR COLD
FRONT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT.
DRIER AIR WILL BEGIN TO WORK INTO THE AREA FRIDAY BUT PLENTY OF
MOISTURE WILL REMAIN FOR SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS...MAINLY OVER THE WESTERN AND NORTHERN MOUNTAINS.
THE DRIER AIR ALOFT WILL BEGIN TO WIN OUT SATURDAY...WITH ONLY A
FEW BRIEF SHOWERS OR THUNDERSTORMS OVER THE MOUNTAINS.
TEMPERATURES WILL WARM TO ABOVE AVERAGE SATURDAY AND MORESO SUNDAY
AS HIGH PRESSURE BEGINS BUILDING OVER THE REGION. THE NEXT CHANCE
FOR PRECIPITATION WILL COME MID-WEEK NEXT WEEK.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS STARTING TO RAPIDLY INCREASE IN INTENSITY AND
COVERAGE EARLY THIS AFTERNOON. MOST CONVECTION GENERATING FREQUENT
CLOUD TO GROUND LIGHTNING SO KEPT IN THUNDER IN THE FORECAST
THROUGH THE EVENING HOURS. BACKDOOR COLD FRONT NEAR A RATON TO LAS
VEGAS TO SANTA ROSA TO CLOVIS-PORTALES AREA MOVING SWWD. SNOW
LEVELS WILL BE THE MAIN FORECAST CHALLENGE TONIGHT. WET BULB ZERO
HEIGHTS FROM 12Z NAM12 INDICATING THAT SNOW LEVELS WILL REMAIN
RATHER HIGH OVERNIGHT WITH SUCH HIGH SFC DEWPOINTS PRE AND POST-
FRONTAL. LA VETA PASS COLORADO AT AROUND 9400 FEET REPORTING LIGHT
SNOW BEHIND THE FRONT AND THE WEB CAM THERE SHOWING A WET U.S.
HIGHWAY 160. LEFT WINTER STORM WARNING IN TACT BUT NOT EXPECTING
MUCH IMPACT TO ROADWAYS BELOW ABOUT 8000 FEET. THE TWO MAIN
THOROUGHFARES IMPACTED OVERNIGHT WILL BE HIGHWAY 38 BETWEEN QUESTA
AND EAGLE NEST AND HIGHWAY 64 BETWEEN TIERRA AMARILLA AND TRES
PIEDRAS. HEAVIEST SNOWFALL WILL FALL FROM THE SKI AREA BASES ON UPWARD.
THERE WILL LIKELY BE SOME IMPRESSIVE SNOWFALL TOTALS IN THE HIGHER
WATERSHEDS WITH PLENTY OF PACIFIC MOISTURE IN PLACE...BROAD
ATMOSPHERIC LIFT ALONG WITH FRONTOGENETIC FORCING MOVING IN WITH
THE BACKDOOR COLD FRONT.

NAM AND GFS BOTH START TO BRING IN DRIER AIR ALOFT FROM THE SOUTH
AND SOUTHWEST ON FRIDAY. LOWERED SHOWER AND THUNDERSTORM CHANCES
SOMEWHAT FRIDAY AFTERNOON AS THE MODELS HINTING AT DRIER AIR AND
MORE IN THE WAY OF DRY AIR ENTRAINMENT WITH DEVELOPING CUMULUS/UPDRAFTS.
BEST CHANCES FOR SHOWERS AND STORMS REMAINS OVER THE WESTERN AND
NORTHERN MOUNTAINS FRIDAY AFTERNOON AND EARLY EVENING. AS THE UPPER
LEVEL RIDGE TO THE WEST INCHES EASTWARD SATURDAY...HEIGHTS RISE
AND MORE DRY AIR ALOFT MOVES IN FROM THE NORTH...LIMITING SHOWER
COVERAGE FURTHER WITH THE BEST CHANCES OVER THE HIGHER TERRAIN. A
RATHER FLAT RIDGE AXIS MOVES OVERHEAD SUNDAY WITH A CHAMBER OF
COMMERCE LIKE DAY IN STORE WITH MOSTLY SUNNY SKY...LIGHT WESTERLY
BREEZES AND ABOVE AVERAGE HIGH TEMPERATURES.

ZONAL/WLY FLOW ALOFT CONTINUES THROUGH EARLY NEXT WEEK. QUITE THE
MAJOR SHIFT IN THE 12Z MODEL RUNS...NOW PHASING A SOUTHERN WAVE AND
NORTHERN STREAM CLOSED LOW OVER AZ/NM WEDNESDAY NIGHT AND THURSDAY.
THE NORTHERN STREAM TROUGH IS MUCH STRONGER THAN THE CURRENT
SYSTEM WITH A MUCH COLDER/STRONGER BACKDOOR PUSH THURSDAY. ECMWF
IS A BIT MORE DISCOMBOBULATED WITH THE PHASING BUT OVERALL TREND
IS SIMILAR. 33

&&

.FIRE WEATHER...
WETTING EVENT UNDERWAY AND RAMPING-UP THIS AFTERNOON WITH WIDESPREAD
PRECIPITATION EXPECTED OVERNIGHT...FOCUSING OVER CENTRAL AND
NORTHERN NEW MEXICO. LIGHTNING ACTIVITY HAS TICKED-UP COMPARED TO
YESTERDAY...BUT IS STILL RELATIVELY LOW AND NOT FORECAST TO CHANGE
MUCH THROUGH THIS EVENING. SOME SIGNIFICANT SNOW ACCUMULATION IS
FORECAST ABOVE 8500 FEET...MAINLY IN THE NORTHERN MOUNTAINS...AS
SOME COLD AIR ADVECTION OVERNIGHT ALLOWS SNOW LEVELS TO FALL A BIT.
LOOK FOR A DOWNTREND IN CHANCES FOR WETTING PRECIPITATION FRIDAY
AS FORCING FROM THE BACKDOOR COLD FRONT ENDS. CHANCES FOR WETTING
PRECIPITATION ON FRIDAY AFTERNOON/EVENING WILL FOCUS OVER THE
MOUNTAINS. VENT RATES ON FRIDAY LOOK TO BE MOSTLY POOR WITH
TEMPERATURES GENERALLY BELOW NORMAL.

A PRONOUNCED DRYING/WARMING TREND KICKS-IN OVER THE WEEKEND AS
WESTERLY FLOW INCREASES...WITH ABOVE NORMAL HIGH TEMPERATURES
RETURNING...ALONG WITH IMPROVED VENT RATES...HIGHER HAINES AND SOME
CRITICAL RELATIVE HUMIDITY BY SUNDAY AFTERNOON. A STRONGER JET
STREAM WILL PUNCH INTO THE WEST COAST LATE IN THE WEEKEND AND INTO
MONDAY...THEN TRANSVERSE THE CENTRAL AND NORTHERN ROCKIES GOING INTO
MONDAY NIGHT AND TUESDAY RESULTING IN A DEEPENING LEE SIDE TROUGH
AND STRONGER WINDS ALOFT ACROSS NEW MEXICO. THIS PATTERN WILL ALLOW
FOR MORE DRYING GOING INTO THE MIDDLE OF NEXT WEEK WITH ABOVE NORMAL
TEMPERATURES PERSISTING. TUESDAY STILL LOOKS TO HAVE THE BEST
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY ACROSS
SOUTH CENTRAL AND EASTERN PORTIONS OF THE AREA WHERE HAINES VALUES
OF 5-6 ARE FORECAST. DECENT AGREEMENT BETWEEN THE 12Z GFS AND ECMWF
ARE LEADING TO HIGHER FORECASTER CONFIDENCE THROUGH 00Z WEDNESDAY.

THE FORECAST FOR MID-LATE NEXT WEEK IS A LITTLE LESS CERTAIN...BUT
INVOLVES A BACKDOOR COLD FRONT...A TROUGH DROPPING OUT OF THE
NORTHWEST WITH POTENTIAL FOR A CLOSED LOW AND POSSIBLE WETTING
PRECIPITATION. 11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL NOON MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ510-512>515.

WINTER WEATHER ADVISORY UNTIL NOON MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ511.

&&
Hazardous weather outlook, Mar 19, 5:47 AM MDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 AM MDT THU MAR 19 2015

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
547 AM MDT THU MAR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY WET SNOW WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE
OVERNIGHT ACROSS THE NORTHERN MOUNTAINS...FAVORING LOCALES ABOVE
8500 FEET. HIGH ELEVATION ROADS MAY BECOME SNOW PACKED AND ICY.
WIDESPREAD WETTING RAINS AND PERHAPS A FEW THUNDERSTORMS WILL
FAVOR LOWER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW WILL CONTINUE INTO EARLY FRIDAY MORNING ACROSS THE NORTHERN
MOUNTAINS. ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP IN THE AFTERNOON FAVORING THE HIGH TERRAIN OF WESTERN NEW
MEXICO.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND RAINFALL AMOUNTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Mar 19, 5:29 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT THU MAR 19 2015

NMZ537-538-200000-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
529 PM MDT THU MAR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN CHAVES AND
SOUTHWESTERN DE BACA COUNTIES THROUGH 600 PM MDT...

AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF MESA...OR ABOUT 42 MILES
SOUTHEAST OF VAUGHN...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES.

THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 156 AND 165...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3421 10466 3402 10461 3401 10486 3410 10489
TIME...MOT...LOC 2329Z 251DEG 9KT 3407 10482

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 6:17 PM MDTSevere Thunderstorm WarningABQChaves, De Baca28 min
Mar 19, 6:38 PM MDTSpecial Weather StatementABQRoosevelt22 min
Mar 19, 6:55 PM MDTSevere Thunderstorm WarningABQRoosevelt26 min
Mar 19, 7:43 PM MDTSpecial Weather StatementABQRoosevelt17 min
Mar 19, 8:05 PM MDTSpecial Weather StatementABQRoosevelt25 min
Mar 20, 1:25 AM MDTAreal Flood AdvisoryABQSandoval110 min
Mar 20, 2:22 AM MDTAreal Flood AdvisoryABQCibola, Valencia113 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.